Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Topological entropy, embeddings and unitaries in nuclear quasidiagonal $C^*$-algebras

Author: Nathanial P. Brown
Journal: Proc. Amer. Math. Soc. 128 (2000), 2603-2609
MSC (1991): Primary 46L05, 46L80, 46L55
Published electronically: March 1, 2000
MathSciNet review: 1664305
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using topological entropy of automorphisms of $C^*$-algebras, it is shown that some important facts from the theory of AF algebras do not carry over to the class of $A\mathbb{T}$ algebras.

It is shown that in general one cannot perturb a basic building block into a larger one which almost contains it. The same entropy obstruction used to prove this fact also provides a new obstruction to the known fact that two injective homomorphisms from a building block into an $A\mathbb{T}$ algebra need not differ by an (inner) automorphism when they agree on K-theory.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46L05, 46L80, 46L55

Retrieve articles in all journals with MSC (1991): 46L05, 46L80, 46L55

Additional Information

Nathanial P. Brown
Affiliation: Department of Mathematics, Purdue University, West Lafayette, Indiana 47907-1901
Address at time of publication: Department of Mathematics, University of California-Berkeley, Berkeley, California 94720

PII: S 0002-9939(00)05329-6
Keywords: Topological entropy, (generalized) inductive limits, inner automorphisms, embeddings
Received by editor(s): October 14, 1998
Published electronically: March 1, 2000
Additional Notes: This work was partially supported by an NSF Dissertation Enhancement Award
Communicated by: David R. Larson
Article copyright: © Copyright 2000 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia